Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having oily skin. Suggest the medication for reducing the secretion of oil on face?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6178 Questions
Question
please suggest something for reducing the secretion of oil on face as has very oily skin; suggest the soap and any ointment
Posted Wed, 4 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 21 hours later
Hello XXXXXXX
Thanks for the query. Oily skin is due to excess activity of sebaceous gland. This over activity of sebaceous glands can be controlled by retinoides. You can use nilac ac gel daily in night. It will reduce secretion as well as remove marks of acne. This cream cannot be used if you are pregnant. Remember to use a water based sun screen like sun cote in morning. Apart from these you can use ahaglow face wash and acnelak soap. Let me know if you have any other doubts. Thanks you
Above answer was peer-reviewed by
 
Follow-up: Having oily skin. Suggest the medication for reducing the secretion of oil on face? 25 hours later
hope this can be taken w/o prescription
 
 
Answered by Dr. Rahul Kumar 15 minutes later
Brief Answer:
Yes the above products can be obtained without prescription.

Detailed Answer:
Yes the above products can be obtained without prescription.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor